# SDR AALA2020082539028

- Difficulty date: July 27, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L= 1.043 IN CRACK SHEAR PLATE FROM FR69 TO FR70 AND STR 23L AT AFT GALLEY AREA. REMOVED AND REPLACED SHEAR PLATE IAW A321 SRM 51-72-11.
